# SDR NWAA082445649

- Difficulty date: May 16, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 37,479 hours, 14,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360-378
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND DENT IN FUSELAGE SKIN AT BS 360-378 S17R-S18R.  REPAIRED PER EA 56-210592.
